... just was prescribed, and I felt it actually aggravated my chest tightness. Thanks
Jimgeel These are rare side effects but it does list shortness of breathe and also this tightness in the chest, troubled breathing, or wheezing So I would say you should call your doctor when there in. Just to double check because it is rare but it could be the inhaler. Have a great Thanksgiving. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 3 May 2011 • 1 answer
Chronic Obstructive Pulmonary Disease - is it safe to use breo ellipta and xopenax inhaler together?
Posted 25 Nov 2014 • 1 answer
I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?
Posted 2 Apr 2017 • 1 answer
I am currently taking Flovent HFA 220 mcg 2 puffs twice daily. But going through my bedside table, I
Posted 11 days ago • 0 answers